# SDR REXA2014112500916

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 22,777 hours, 20,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A DENT ON THE LT FUSELAGE TO BE OUT OF LIMITS MEASURING 6.75 INCHES X 1.60 INCHES X .025 INCHES DEEP.  REPAIRED IAW EA CRJ253-03099.
